Claritin

Allergy Liquigels 10mg

60 CT
$39.99 each
$0.67/CT
Active Ingredients: Loratadine (10 mg). Purpose: Antihistamine. Inactive Ingredients: Caprylic/Capric Glycerides, FD&C Blue 1, Gelatin, Glycerin, Pharmaceutical Ink, Polysorbate 80, Povidone, Purified Water, Sorbitol
Age group directions: Adults and Children 6 Years and Over: 1 capsule daily; not more than 1 capsule in 24 hours Children Under 6 Years of Age: Ask a doctor Consumers with liver or kidney disease: Ask a doctor.